# SDR ERAA065951

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 0177555240
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW TACH BOX  RECEIVED IN NON-SERVICEABLE CONDITION.  NO OVERSPEED LIGHT OR STARTER RELAY  ENGAGEMENT.  UNABLE TO RESTART.
